American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 2, Issue 1

Open AccessArticle
Measuring the Uncertainty of Human Reasoning
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 1-6. DOI: 10.12691/ajams-2-1-1
Pub. Date: December 27, 2013Views: 6247Downloads: 3123
Open AccessArticle
Characterization of Distribution by Conditional Expectation of Lower Record Values
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 7-9. DOI: 10.12691/ajams-2-1-2
Pub. Date: January 03, 2013Views: 6151Downloads: 2839
Open AccessArticle
Paradox Algorithm in Application of a Linear Transportation Problem
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 10-15. DOI: 10.12691/ajams-2-1-3
Pub. Date: January 05, 2014Views: 12603Downloads: 8716
Open AccessArticle
Application of Sarima Models in Modelling and Forecasting Nigeria’s Inflation Rates
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 16-28. DOI: 10.12691/ajams-2-1-4
Pub. Date: January 06, 2013Views: 18785Downloads: 12251
Figure of 16
Open AccessArticle
Evaluation of Mean Time to System Failure of a Repairable 3-out-of-4 System with Online Preventive Maintenance
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 29-33. DOI: 10.12691/ajams-2-1-5
Pub. Date: January 07, 2014Views: 7871Downloads: 4622
Open AccessArticle
A Study on New Sequence of Functions Involving -Function
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 34-39. DOI: 10.12691/ajams-2-1-6
Pub. Date: January 15, 2014Views: 5721Downloads: 2393
Open AccessArticle
Effects of Automated Teller Machine on the Performance of Nigerian Banks
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 40-46. DOI: 10.12691/ajams-2-1-7
Pub. Date: February 07, 2014Views: 55381Downloads: 18008
Open AccessArticle
Penalties for Misclassification of a Pure Diagonal Bilinear Process of Order Two as a Moving Average Process of Order Two
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 47-52. DOI: 10.12691/ajams-2-1-8
Pub. Date: February 11, 2014Views: 12654Downloads: 9495